# SDR DXTA2009032703568

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Aircraft time: 6,791 hours, 5,324 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

UPON APPLYING T/O POWER THE LT ENGINE TR HAD AN UNCOMMANDED DEPLOYMENT, THIS HAPPEN MULTIPLE TIMES. EACH TIME WE USED EMER STOW. DID NOT BEGIN TAKEOFF ROLL.  TROUBLESHOT SYS AND FOUND THE STOW AND DEPLOY SWITCHES LOOSE IN THE PEDESTAL.  TIGHTENED AND ADJUSTED THE LT STOW AND DEPLOY SWITCHES IAW MM 78-31-00.  GROUND RAN ACFT AND OPS CHECK OF THE SYS WAS GOOD.
